# SDR DALA2015072404623

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO RT FRAME AT BS 800 ABOVE STR 23R. ACCOMPLISHED A PERMANENT CAT"B" REPAIR IAW SRM 53-00-07, REPAIR 5, FIG 201. TRIMOUT SIZE 1.08" X 0.94" X 0.5"R. THRESHOLD INSPECTION TO START AT BEFORE 50000 F/C & REPEAT INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED INSP IAW SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PAGE 210.
